# SDR AALA20111104TUL11

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5300197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE IS CORRODED AT BOTH ENDS ON THE AFT GALLEY DECK PLATE LEFT BUTTLINE 50 STATIONS 1680 TO 1715.  REPLACED Z-ANGLE PER SRM 51-10-02-0G.
